Growth and asymptotic sets of subharmonic functions (II)

Título inglés Growth and asymptotic sets of subharmonic functions (II)
Título español Crecimiento y conjuntos asintóticos de funciones subarmónicas (II).
Autor/es Wu, Jang-Mei
Organización Dep. Math. Univ. Illinois, Urbana (Illinois), Estados Unidos
Revista 0214-1493
Publicación 1998, 42 (2): 449-460, 7 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study the relation between the growth of a subharmonic function in the half space Rn+1+ and the size of its asymptotic set. In particular, we prove that for any n ≥ 1 and 0 < α ≤ n, there exists a subharmonic function u in the Rn+1+ satisfying the growth condition of order α : u(x) ≤ xn+1 for 0 < xn+1 < 1, such that the Hausdorff dimension of the asymptotic set Èλ≠0A(λ) is exactly n-α. Here A(λ) is the set of boundary points at which f tends to λ along some curve. This proves the sharpness of a theorem due to Berman, Barth, Rippon, Sons, Fernández, Heinonen, Llorente and Gardiner cumulatively.
Clasificación UNESCO 120224
Palabras clave español Función subarmónica ; Comportamiento asintótico ; Factores de crecimiento
Código MathReviews MR1677612
Icono pdf Acceso al artículo completo